# SDR WX0A2025101032592

- Difficulty date: October 7, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N195NV
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 21,213 hours, 7,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 937489
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BATTERY FAILED DURING EPSU CAP TEST / REMOVED AND REPLACED EPSU REF WO532974"
